×

zbMATH — the first resource for mathematics

On the unitary representations of exponential groups. (English) Zbl 0172.18502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auslander, L; Moore, C, Unitary representations of solvable Lie groups, Mem. am. math. soc., 62, (1966) · Zbl 0204.14202
[2] Bernat, P, Sur le dual d’un group exponentiel résoluble, Thèse, (1965), Paris · Zbl 0126.06105
[3] Dixmier, J, L’application exponentielle dans LES groupes de Lie résolubles, Bull. soc. math. France, 85, 113-121, (1957) · Zbl 0077.25203
[4] Fell, J.M.G, A new proof that nilpotent groups are CCR, (), 93-99 · Zbl 0105.09602
[5] Fell, J.M.G, Weak containment and induced representations of groups, Canadian J. math., 14, 237-268, (1962) · Zbl 0138.07301
[6] Fell, J.M.G, Weak containment and induced representations of groups, Trans. am. math. soc., 110, 427-447, (1964) · Zbl 0195.42201
[7] Glimm, J, Locally compact transformation groups, Trans. am. math. soc., 101, 124-138, (1961) · Zbl 0119.10802
[8] Gorin, E.A, Asymptotic properties of polynomials and algebraic functions of several variables, Usp. mat. nauk, 16, 93-119, (1961) · Zbl 0102.25401
[9] Hörmander, L, Linear partial differential operators, Grundlehren math. wiss., 116, (1963) · Zbl 0171.06802
[10] Kirillov, A.A, Unitary representations of nilpotent Lie groups, Usp. math. nauk, 17, 57-110, (1962) · Zbl 0090.09802
[11] Mackey, G.W, Imprimitivity for representations of locally compact groups, (), 537-545 · Zbl 0035.06901
[12] Matsushima, Y, On algebraic Lie groups and algebras, J. math. soc. Japan, 1, 46-57, (1948) · Zbl 0038.02201
[13] Pukanszky, L, Leçons sur LES représentations des groupes, (1967), Dunod Paris · Zbl 0152.01201
[14] Pukanszky, L, On the theory of exponential groups, Trans. am. math. soc., 126, 487-507, (1967) · Zbl 0207.33605
[15] \scPukanszky, L., On the characters and the Plancherel formula of nilpotent groups (to be published).
[16] Saito, M; Saito, M, Sur certains groupes de Lie résolubles, II, Sci. papers, college genl. ed., univ. Tokyo, Sci. papers, college genl. ed., univ. Tokyo, 7, 157-168, (1957) · Zbl 0079.25701
[17] Takenouchi, O, Sur la facteur représentation des groupes de Lie de type (E), Math. J., okayama univ., 7, 151-161, (1957) · Zbl 0080.02302
[18] Weil, A, L’intégration dans LES groupes topologiques et ses applications, (1953), Hermann Paris
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.